Share This Article:

Approximation Theorems for Exponentially Bounded a-Times Integrated Cosine Function

Abstract Full-Text HTML XML Download Download as PDF (Size:2551KB) PP. 580-584
DOI: 10.4236/apm.2014.411066    3,683 Downloads   4,086 Views  
Author(s)    Leave a comment

ABSTRACT

In this paper, based on the theories of α-times Integrated Cosine Function, we discuss the approximation theorem for α-times Integrated Cosine Function and conclude the approximation theorem of exponentially bounded α-times Integrated Cosine Function by the approximation theorem of n-times integrated semigroups. If the semigroups are equicontinuous at each point   , we give different methods to prove the theorem.

Cite this paper

Ling, L. (2014) Approximation Theorems for Exponentially Bounded a-Times Integrated Cosine Function. Advances in Pure Mathematics, 4, 580-584. doi: 10.4236/apm.2014.411066.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] Arendt, W. (1987) Vector-Valued Laplace Transforms and Cauchy Problems. Israel Journal of Mathematics, 59, 327-352.
[2] Arent, W. and Kellermaan, H. (1989) Integrated Solutions of Volterra Integro-Differential Equations and Applications. Pitman Research Notes in Mathematics, 190, 21-51.
[3] Davies, E.B. and Pang, M.M.H. (1987) The Cauchy Problem and a Generalization of the Hill-Yosida Theorem. Proceedings of the London Mathematical Society, 55, 181-208.
http://dx.doi.org/10.1112/plms/s3-55.1.181
[4] Zheng, Q. and Lei, Y.S. (1993) Exponentially Bounded C-Semigroup and Integrated Semigroup with Nondensely Defined Generators I: Approximation. Acta Mathematica Scientia, 13, 251-260.
[5] Lizama, C. (1994) On the Convergence and Approximation of Integrated Semigroups. Journal of Mathematical Analysis and Applications, 181, 89-103. http://dx.doi.org/10.1006/jmaa.1994.1007
[6] Shaw, S.-Y. and Liu, H. (2002) Convergence Rates of Regularized Approximation Processes. Journal of Approximation Theory, 115, 21-43. http://dx.doi.org/10.1006/jath.2001.3650
[7] Campiti, M. and Tacelli, C. (2008) Approximation Processes for Resolvent Operators. Calcolo, 45, 235-245.
http://dx.doi.org/10.1007/s10092-008-0152-5
[8] Cao, D.-X., Song, X.-Q. and Zhang, X.-Z. (2007) The Approximations of m-Times Integrated Cosine Functions. Mathematics in Practice and Theory, 37, 164-167.
[9] Xiao, T.-J. and Liang, J. (2000) Approximation of Laplace Transforms and Integrated Semigroups. Journal of Functional Analysis, 172, 202-220.
[10] Zhang, J.Z. (1997) α-Times Integrated Cosine Function. Acta Mathematica Scientia, 17, 33-38.

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.